# SDR YENA2025010600019

- Difficulty date: January 5, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N2180J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11838
- Aircraft time: 3,000 hours, 539 cycles
- Engine: Iae PW1133GAJM
- Engine time: 3,000 hours, 539 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 10204203121
- Part serial: 3PXAT00216
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 1,829 hours, 380 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#123, JFK-LAX. (ETOPS) 'ENG 1 FADEC SYS FAULT ENG 2 MINOR FAULT OIL SENSOR FAULT ENG 3 TURB COOL FAULT; REMOVED AND REPLACED OF ENG #2 EEC ( ELECTRONIC ENGINE CONTROL ) IAW AMM 73-21-01-400-801-A, 2 IDLE ENG #2 RUNS FOR OPERATIONAL CHECK, ACCOMPLISHED & SUCCESSFUL. NO FAULTS ON ECAMS. CAT III OPERATIONAL TEST ACCOMPLISHED REF LP # 4066066, #1. OK FOR SVC.'
